Effexor (venlaflaxine) SNRI is an antidepressant and wil be needed to be taken daily for up to 6 weeks to start working but may start working earlier. betablocks can be taken when needed propranolol atenolol
This question is directed to Old Timer, or to anyone else who wants to chime in. I have facial blushing and am interested in effexor. Is that something you can take "as needed". Like before a meeting, or before a social event? Or is that something that has to be taken everyday to get the benefit from it?
Hi guys, I just wanted to report that I have not had the night sweating for the last two nights!!! I'm not sure why and am nervous it's going to come back, but it was soo nice being able to wake up with dry clothes and sheets!! I'm not sure if it was "purge" night sweating or if there is some other trigger that caused it to happen before, but I'm thankful that I got a break from it because it was really unpleasant. Today I have another headache, but I took excedrin and that seems to be helping some. I think now that things are settling down and I'm getting used to the changes in my body I am happier with the results. I do have some compensatory sweating on the hot days here, but it seems to happen when it's over 80 degrees. I'm a little worried for this summer because we have a lot of days in the 90s, but I'm going to try the DriClor when it arrives in the mail. I got my hair cut yesterday, and that would usually be a trigger for me with blushing but I did not blush. It was a good test because I could see my face in the mirror the whole time, and I felt calm and my face stayed pale the whole time. It was really nice!!
To answer the original question: I would without a doubt not have any form of social anxiety if I didn't have this skin condition. It solely comes down to getting dark red and the heat of the face, and also knowing that you have no control of it. If I did not have this, why would I be scared of being social (unless you have an other equal problem of course, like severe sweating)?
Thanks for your encouragement everyone, these forums can be so negative when I'm such a happy person! Well it's getting to the warmer months soon and today the sun is shining and I'm really looking forward to this years summer. Last year I had the worry of 'what if' but after experiencing the hot summer months and going over to Florida and New York and knowing how my body reacts I can really chill out much more this year. So my progress is pretty much the same, I did notice that when I'm in the shower (very hot shower) my right hand is always more red than the left, as my FLUSHING (completely different to blushing 😉) has reduced my hubby asked me if this could have moved to my hands! Not sure that's even possible lol Another observation, I got really angry a few weeks ago (my children were being a handful and hubby was grumpy all weekend) and I started shouting and just kinda having a paddy lol but my face didn't go red with the anger and frustration Etc I'm talking about flushing here like when you are really riled by something and it makes your face go kinda red with anger so that was a pleasant surprise. Flushing from a hot shower is still reduced after ets and it completely goes now within an hour back to a really pale face. Before ets I could still be red the following morning! Goosebumps are definitely there, all over my arms when I'm freezing. Current heart rate right this second is 64bpm Been trying to lose weight (pregnancy weight) and I've lost 13lb in 9 weeks, have about 1 stone to go so not a major amount but just wanted to mention as someone asked me if ets has stalled this. I think reports of ets patients having problems with feeling drained and lack of energy for too long may have more difficulty in this area purely due to not being able to do as much. Blushing episodes including minor burning Etc NONE 😆 I keep describing myself as floating on a cloud because that really is how I feel, relaxed with no triggers that blushing is starting. Booked to go back to Florida next summer so a 2 year comparison for that will be interesting.... Not much else to report really so we'll see how these next few months go but feeling really hopeful for another great summer 👍
Hi Everyone, My name is Rene. I am a 31 year old man and i am new to the community. I suffer from blushing since ten years now. I just moved over from Sydney and would Love to meet people who got the same Problems like me.... I never met people with blushing problems and for many years i thought i am the only Person out there with a blushing problem.
I understand how you feel completely, both how the problem you have is affecting your life and the difficult choices you are juggling with. Regarding medication I have written a list of possible alternatives to try here: http://esfbchannel.invisionzone.com/index.php?/topic/4110-medicines-that-cure-blushing/#comment-34961, but it sounds to me that you have tried everything that is to try. I share your skepticism regarding CBT. I have myself tried it. I do not believe it is possible to stop blushing, especially when you have a reddish skin in the face from the beginning (I have something similar). For me, if I feel something (have a strong emotion), it is shown in the face as increased redness (and the sensation of increases heat of the cheeks for myself). At least for me, whether I feel strong emotions, like nervousness or excitement, it is shown in the face as increased, dark redness of cheeks. CBT is about facing what you fear, getting used to it, not caring and not being afraid of it anymore. I tried taking "not caring" somewhat to an extreme, but there are two problems with that. First, going around not caring about anything is kind of like going around like a machine or dead inside, you need emotions for a good well-being and for experiencing life. The second problem is that it is not possible to not care (and not blush) during super stressful situations (for me that is for instance giving a presentation). Then the sympathetic nervous system takes over, and it simply is not possible to not go red, no matter how much you try not to care about the situation. However, if I should give one tip about CBT it would be this: I made the mistake of going in to this, with the hope it would stop blushing completely. As I explained, I do not think that is possible. If you however go into CBT with the goal of accepting that you blush/have red skin and not caring about it to a degree that it do not hold you back in life, that might be possible. Then you go into it with an achievable goal, and you may be successful at it. Especially if you combine therapy with an SSRI, again, you will most likely still blush, but maybe learn to just don't care that it happens. ETS is unfortunately one of the few options left to try. There will most likely be better solutions available in the future, but the question is how many years until that will happen.
None of my coworkers have mentioned anything yet. They're definitely the type to say something if they suspected I was wearing makeup. If they did, I'll just say it's sunscreen. Applying in front of one of the mirrors in the bathroom at work is a bad idea. There are people coming in and out of there all the time.
i don't have any compensatory sweating issues anymore. I would say is close to normal again. But maybe i still do sweat more at night and on my feet. But it is nothing compared to when the clamps was in. Clamps was removed after 6 weeks. The sweating increased the first month. But then levelled off for 6-8 month to a non bothersome level. But i started to sweat when i eat instead, especially spicy or sour food. And that can be bothersome aswell. But that is also my only issue these days.
Hey. Just wanted to answer your question. My heart rate is 38. And i think it was around 48 before op. And i got clamped at T2 in 2015. I did remove clamp again due to the compensatory sweat was to bothersome. But it didn't do anything for my heart rate. It is still 38 bmp when i rest. Male / 35 year
dafuq. maybe i've seen the wrong item in the web, it looked like make up, like liquid powder, im not very informed in the differences between cosmetics and sorry for assuming you were a woman. but still i have the idea it can be noticed, only if you work in a environment with low lights.
I'm not a woman and it's not makeup. The advantage of tinted moisturizer is that it looks natural and no one can tell I'm wearing it. The problem is trying to find a place at work to reapply it in the afternoon without being seen.
i assure you that from all the side effects of ets the gaining weight is the least of the problems.. you can lose it with exercise after a few months, the real problem is the sweat. I've read unimaginable stories about compensatory sweat..really devastating. I mean, like sweating so much so you couldnt wear anything other than black shirts and still having to change them a few times during the day. That is very sad, still not everybody ends up with that side effect. i wish you dont end up getting them. however it goes good luck on your surgery meli74 and keep us posted in your progress